# SDR SWIA2021081960397

- Difficulty date: July 3, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON PILOT'S WINDSHIELD POST, AT UPPER BARREL NUT HOLE.     (C-CHECK RO 8/18/2021)    REMOVED CRACKED POST AND INSTALLED NEW L/H COCKPIT WINDSHIELD SIDE POST REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG# 601R33007 REV-U / COMPLIED WITH SKYWEST SKY CARD 51-900-1002-SKY
